# SDR DXTA2013031805319

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 10,546 hours, 6,479 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Cockpit
- Part time: 1,373 hours, 861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR COMING FROM COCKPIT.  TURNED COCKPIT PACK OFF AND ODOR DISSIPATED.  R & R AFT ACM IAW MM 21-51-00.  ACM OPS & LEAK CHECKS GOOD.
